MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-OR PROCEDURE PACK-LF

MEDLINE INDUSTRIES LP; DBD-OR PROCEDURE PACK-LF
Model Number DYNJ47947F
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that component 91881c dynacor control syringe 10cc had the control mechanism separate from the barrel of the syringe.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that component 91881c dynacor control syringe 10cc had the control mechanism separate from the barrel of the syringe.

Common Device Name
DBD-OR PROCEDURE PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jeffrey de torres
three lakes dr
northfield, IL 60093-2753
MDR Report Key19078240
Report Number1423395-2024-00245
Device Sequence Number15127301
Product Code LRO
UDI-Device Identifier40195327265749
UDI-Public40195327265749
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ47947F
Device Lot NumberUNK MXC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown